On the Novikov complex for rational Morse forms
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 4 (1995) no. 2, p. 297-338
@article{AFST_1995_6_4_2_297_0,
     author = {Pazhitnov, Andrei Vladimirovich},
     title = {On the Novikov complex for rational Morse forms},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 4},
     number = {2},
     year = {1995},
     pages = {297-338},
     zbl = {0859.57031},
     mrnumber = {1344724},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1995_6_4_2_297_0}
}
Pazhitnov, Andrei Vladimirovich. On the Novikov complex for rational Morse forms. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 4 (1995) no. 2, pp. 297-338. http://www.numdam.org/item/AFST_1995_6_4_2_297_0/

[1] Farber (M.) .- The exactness of Novikov inequalities, Funktional Anal. i Pril. 19, No 1 (1985), pp. 49-59. English Transl. in Functional Anal. Appl. 19 (1985). | MR 783706 | Zbl 0603.58030

[2] Kervaire (M.) .- Le théorème de Barden-Mazur-Stallings, Comment. Math. Helv. 40, No 1 (1965), pp. 31-42. | MR 189048 | Zbl 0135.41503

[3] Cerf (J.) .- La stratification naturelle des espaces de fonctions différentiables réelles et le théorème de la pseudo-isotopie, Publ. Maht. I.H.E.S. 39 (1970), pp. 7-172. | Numdam | MR 292089 | Zbl 0213.25202

[4] Munkres (I.) .- Elementary differential topology, Ann. Math. Studies 54, Princeton, New Jersey, Princeton University Press (1966). | MR 198479 | Zbl 0161.20201

[5] Milnor (J.) .- Lectures on the h-cobordism theorem, Princeton University Press (1965). | MR 190942 | Zbl 0161.20302

[6] Milnor (J.) .- Whitehead torsion, Bull. Amer. Math. Soc. 72 (1966), pp. 358-426. | MR 196736 | Zbl 0147.23104

[7] Novikov (S.P.) .- The Hamilton formalism and a multivalued analog of Morse theory, Uspekhi Mat. Nauk 37, No 5 (227) (1982), pp. 3-49. English translation in Russian Math. Surveys 37 (1982). | MR 676612 | Zbl 0571.58011

[8] Pazhitnov (A.V.) . - On the sharpness of Novikov type inequalities of manifold with free abelian fundamental groups, Mat. Sbornik. 180, No 11 (1989), pp. 1486-1532. English translation Math. USSR Sbornik 68, No 2 (1991). | MR 1034426 | Zbl 0708.57013

[9] Pazhitnov (A.V.) .- On the Novikov complex for rational Morse forms, Preprint of Odense University 12 (October 1991).

[10] Pazhitnov (A.V.) .- Surgery on the Novikov complex, Preprint of the Nantes University, 1993. | MR 1404410

[11] Peixoto (M.M.) . - On an approximation theorem of Kupka and Smale, Journal of differential equations 3 (1966), pp. 214-227. | MR 209602 | Zbl 0153.40901

[12] Sharko (V.V.) .- Stable algebra of Morse theory, Izv. AN SSSR 3 (1990), pp. 607-632. | MR 1072697 | Zbl 0712.58019

[13] Sikorav (J.- Cl.) .- Homologie de Novikov et formes de Morse, Preprint Orsay, 1987.

[14] Sikorav (J.- Cl.) .- Homologie, associée à une fonctionnelle (d'après A. Floer), Séminaire Bourbaki 733 (1990-91). | Numdam | MR 1157840 | Zbl 0754.57011